MathSciNet Relay Station
MathSciNet bibliographic data
MR1905203 (2003d:82014) 82B10 (35B35 35Q55)
Deconinck, B.; Frigyik, B. A.; Kutz, J. N. Dynamics and stability of Bose-Einstein condensates: the nonlinear Schrödinger equation with periodic potential. J. Nonlinear Sci. 12 (2002), no. 3, 169–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement